MathSciNet Relay Station
MathSciNet bibliographic data
MR335687 22E45
Cahn, Robert S. Lattice points and Lie groups. I, II. Trans. Amer. Math. Soc. 183 (1973), 119–129; ibid. 183 (1973), 131–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement